Search found 474 matches

by legsbestill
Fri May 25, 2018 8:01 am
Forum: Prescription Medications
Topic: Desperate
Replies: 36
Views: 1963

Re: Desperate

I use Kratom to take a break from pramipexole two days a week. I also find it great for break through symptoms as my current regime is very much the bare minimum. I think it is a very handy addition to the arsenal of any rls sufferer. I have found the opposite of Ann - Kratom can make me very alert ...
by legsbestill
Fri May 25, 2018 7:36 am
Forum: Prescription Medications
Topic: Dipyridamole
Replies: 153
Views: 10746

Re: Dipyridamole

The start of the post (the whole first paragraph) is actually a quote from yawny which was meant to be in a yellow box. I will try to amend it. In fact Dipyridamole continues to work very well for me. I love it. In spite of the fact that I am having some sleep interruption at present, I am ‘myself’ ...
by legsbestill
Thu May 24, 2018 12:53 pm
Forum: Prescription Medications
Topic: Dipyridamole
Replies: 153
Views: 10746

Re: Dipyridamole

Well, I tried Dipyridamole. Not only did it not improve my symptoms but it increased my hyperawareness which made it even harder to sleep through my PLMS. That’s the opposite of what the study suggested, but I’m always in that rare group that has idiosyncratic reactions — the same thing happened to...
by legsbestill
Wed May 23, 2018 9:10 pm
Forum: Non-prescription Medicines, Supplements, Diet
Topic: Iron has helped
Replies: 11
Views: 825

Re: Iron has helped

That’s fantastic. It’s great to get your updates.
by legsbestill
Wed May 23, 2018 9:09 pm
Forum: Prescription Medications
Topic: Desperate
Replies: 36
Views: 1963

Re: Desperate

Sorry, for ‘norco’ in my post read ‘hydrocodone’. Also keep your dose of carbidopa/levidopa to the absolute lowest you can - ideally it should not be taken along with requip as they are from the same family - dopamine agonists - and there is a significant danger of augmentation (there is a whole sec...
by legsbestill
Wed May 23, 2018 8:56 pm
Forum: Prescription Medications
Topic: Desperate
Replies: 36
Views: 1963

Re: Desperate

I felt the same way as you when I first got responses in here to my initial cry for help: so grateful that there are people out there who would reach out to help so generously. It is so affirming when this condition can be so isolating. Sounds like your rls treatment journey has begun! Asking yourse...
by legsbestill
Wed May 23, 2018 10:23 am
Forum: Help for Relationships
Topic: Sleeping Arrangements
Replies: 15
Views: 2306

Re: Sleeping Arrangements

I should have said that a practical step we took was to get individual single quilts so that the constant movement doesn't result in one person getting all the duvet coverage. Since moving house we are in a much smaller bed - a regular double but the individual quilts helps to keep a personal comfor...
by legsbestill
Wed May 23, 2018 10:09 am
Forum: Prescription Medications
Topic: Desperate
Replies: 36
Views: 1963

Re: Desperate

I suspect that many with really bad RLS have felt as desperate as you describe at some stage/many stages. Like the others I feel I have made my peace with it - at least up to a point. It has definitely helped me to regard it as a journey. I would like to emphasise what others have said: in general R...
by legsbestill
Sun May 20, 2018 8:31 pm
Forum: Prescription Medications
Topic: Uh-oh... methadone hassles?
Replies: 26
Views: 1222

Re: Uh-oh... methadone hassles?

Hi mudslide, I also use Kratom as part of my system to manage my rls. I find it very effective for my rls. I have read about it being stimulating at low doses and more soporific at higher doses. I found Kratom to have an alerting effect at times and I did try increasing the dose to get to the point ...
by legsbestill
Sun May 20, 2018 2:29 am
Forum: Prescription Medications
Topic: Has anyone used Lyrica for RLS
Replies: 8
Views: 631

Re: Has anyone used Lyrica for RLS

It does have some side effects, the most immediate being weight gain. It can also cause gloominess. At higher doses i got patches of inflammation on my skin. It makes me a bit dizzy and also quite tired. I sometimes get a weird sense of weakness in one of my legs when on a higher dose also.
by legsbestill
Sun May 20, 2018 2:25 am
Forum: Prescription Medications
Topic: Has anyone used Lyrica for RLS
Replies: 8
Views: 631

Re: Has anyone used Lyrica for RLS

Yes; it is reasonably effective for rls. Especially for those who have not previously augmented on the dopamine agonist family of drugs. It often works well on its own but it can be particularly effective in conjunction with other drugs. I take a low dose of it in conjunction with a tiny dose of pra...
by legsbestill
Mon May 14, 2018 3:41 pm
Forum: Prescription Medications
Topic: Uh-oh... methadone hassles?
Replies: 26
Views: 1222

Re: Uh-oh... methadone hassles?

Plus one for the kratom suggestion. It is a fantastic as-and-when remedy and seems to support most other treatments well.
by legsbestill
Sun May 13, 2018 9:16 pm
Forum: General Topics: RLS/WED
Topic: Refractory RLS
Replies: 10
Views: 647

Re: Refractory RLS

Just a couple more points: I would not expect Horizant to make much impact on his symptoms at this stage. It is worth continuing to take it for when his augmented symptoms settle down as it can take a while to kick in. My instinct would be the same as Ann’s: that it might be worth moving towards dis...
by legsbestill
Sun May 13, 2018 9:05 pm
Forum: General Topics: RLS/WED
Topic: Refractory RLS
Replies: 10
Views: 647

Re: Refractory RLS

Over two months after I took my last pramipexole tablet I was still experiencing severe rls all night and got at most a few hours sleep each week. At that stage my GP prescribed OxyContin. I needed 30mg to get relief - 20mg did not help much. I started to recover once I started taking OxyContin at 3...
by legsbestill
Sat May 12, 2018 10:29 am
Forum: Augmentation
Topic: "drug holiday" from Mirapex
Replies: 14
Views: 997

Re: "drug holiday" from Mirapex

You haven’t said what dose of mirapexin you were actually on. In your shoes, I would be very slow to return to a dopamine agonist at this stage. Although the nausea may not be caused by the withdrawal, another symptom you describe - the legs going into spasm - almost certainly is. You have gone thro...

Go to advanced search